2019
Том 71
№ 6

All Issues

Krasnitskii S. M.

Articles: 1
Article (Ukrainian)

On necessary conditions of equivalence of gaussian measures corresponding to homogeneous random fields

Krasnitskii S. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 708–719

We give necessary conditions of equivalence of probability measures corresponding to generalized homogenous Gaussian fields. For the most part, the results are also new for standard homogenous fields and even in the one-dimensional case, i.e., for stationary processes.